Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having frequent urination, had UTI. My blood sugar level is normal

Hi, I am 29 year old male. I had UTI 1 month back when I had sharp pain and blood in urine . I took antibiotic and the pain is gone. But I sense a mild pain or irritation after urination since then. Recently i had viral fever and since then I urge to urinate more and feeling more thirst. I am little hypertensive and checked for blood sugar 2 years back, and it was normal. the doctor did not conduct urine culture and prescribed antibiotic during UTI. What could be the problem?
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You may want to do an Ultrasound KUB. Have you done an X-ray KUB before. The presence of a kidney and/or bladder stone cannot be ruled out. Drink plenty of water 2-3 litres a day. You must eat plenty of fresh fruits and vegetables. Syp.Potrate 2tsp thrice a day may be taken if the burning sensation is much. Please consult with the Urologist in this regard.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor